# SDR V0XD201412240282

- Difficulty date: December 26, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 26,897 hours, 19,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN CRACKED AT LOWER FWD ACCESS HOLE.  REPAIRED PAX DOOR INNER AT LOWER FWD ACCESS HOLE IAW REO 670-52-11-807 2014-12-23.
